# SDR A6WA2018021645631

- Difficulty date: February 14, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 35,265 hours, 34,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 605 HAS CORROSION BETWEEN STR 24L AND 25R. REPLACED.
